MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. X-RAY DETECT LAP SPONGE 4PLY 18X18; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MEDLINE INDUSTRIES, INC. X-RAY DETECT LAP SPONGE 4PLY 18X18; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number MDS251518LF
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medline lap sponges opened for ep (electrophysiology) procedure table, upon inspection by staff there was a cluster of dust processed with the laps.The laps were thrown off and ensured no table or sterile employee contaminated.Barcode on laps was (b)(4), ref #mds251518lf, 18x18 sponges.These sponges were not used in patient case and discarded.

Brand Name
X-RAY DETECT LAP SPONGE 4PLY 18X18
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline place
mundelein IL 60060
MDR Report Key17370211
Report Number17370211
Device Sequence Number15212756
Product Code GDY
UDI-Device Identifier10080196743926
UDI-Public(01)10080196743926
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/14/2023
Report Date (Section F) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMDS251518LF
Device Lot Number8052303011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/14/2023